# SDR UALA2013050203063

- Difficulty date: May 1, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,918 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 RBL 42 - 61 FLOORBEAM HAS CORROSION.   REMOVED CORROSION IAW SRM 53-10-02 PAR 15 FIG 1.   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-08 FIG 101 DETAIL XI.  REPAIRED FLOORBEAM IAW SRM 53-10-08 REPAIR 1 FIG 201.  MAJOR REPAIR.
